RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dal'nevost. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dal'nevost. Mat. Zh., 2018, Volume 18, Number 2, Pages 177–182 (Mi dvmg378)  

Protection of the network structure by autonomous vehicles

M. A. Guzevab, G. Sh. Tsitsiashviliab, M. A. Osipovaab

a Far Eastern Federal University, Vladivostok
b Institute for Applied Mathematics, Far Eastern Branch, Russian Academy of Sciences, Vladivostok

Abstract: Two strategies of protection of network group of bodies from penetration of foreign object are analysed. The first strategy is based on the individual protection of each body, the second involves the use of autonomous vehicles for integrated network protection. It is shown that in the second case the ratio of the minimum number of vehicles required for detection with probability one foreign object to the number of vehicles used in the first strategy is inversely proportional to the square root of the number of elements of the network structure.

Key words: mobile object, autonomous vehicle, the probability of detection.

Funding Agency Grant Number
Far Eastern Branch of the Russian Academy of Sciences 18-5-050
18-5-083
Russian Foundation for Basic Research 17-07-00177


Full text: PDF file (444 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 519.212.3+004.89
MSC: Primary 60J05; Secondary 70Q05
Received: 16.10.2018

Citation: M. A. Guzev, G. Sh. Tsitsiashvili, M. A. Osipova, “Protection of the network structure by autonomous vehicles”, Dal'nevost. Mat. Zh., 18:2 (2018), 177–182

Citation in format AMSBIB
\Bibitem{GuzTsiOsi18}
\by M.~A.~Guzev, G.~Sh.~Tsitsiashvili, M.~A.~Osipova
\paper Protection of the network structure by autonomous vehicles
\jour Dal'nevost. Mat. Zh.
\yr 2018
\vol 18
\issue 2
\pages 177--182
\mathnet{http://mi.mathnet.ru/dvmg378}


Linking options:
  • http://mi.mathnet.ru/eng/dvmg378
  • http://mi.mathnet.ru/eng/dvmg/v18/i2/p177

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дальневосточный математический журнал
    Number of views:
    This page:25
    Full text:7
    References:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019